Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bluray

Post-Accutane treatment?

I'm 3 weeks away from finishing my Accutane course (80mg - 4 months). I'm entirely clear of active acne (haven't had a new one in about a month, its amazing), but my scars are still there, although faded. I don't think they are deep and pitted as I only had mild-moderate acne, but they're still red.

What should I use to treat them? What creams or topicals? And how long must I wait till I can use them?

Then secondly, what can I use to keep the acne at bay should it have a desire to come back? My derm has prescribed me Differin (which I used before Accutane). Is this effective or would Retin-A or BP be more effective?

Thanks so much to those who wish to reply

P.S. Do not hesitate to get on this drug, its incredible!

Share this post


Link to post
Share on other sites

I'm 9 months post tane.

I use TriLuma cream...helps fade spots, keep pores clear, and smooth skin.

Plus, I get SilkPeels.

Google both and you'll get info...

Share this post


Link to post
Share on other sites

Hey, glad to hear you are clear. For the scars, I don't really know. It's good they are faded.

The differin should help if you were on it before accutane. The first time i was on accutane I was on tazorac pre-accutane and then they put me back on it after accutane. As you can tell I'm not a lucky one and I'm back on accutane again. If your face gets oily from differin I would ask for retin-A. I have no idea was BP means unless it means Benzoyl Peroxide. That would work too. They both can dry you out though. My sister was on retin-A and got her eyebrows waxed and some skin came off. She looked a little scary she even admitted it. I have really oily skin so thats why I was on tazorac. I think it's stronger than retin-A and Benzoyl peroxide. hope this helps. congrats on almost being done

Share this post


Link to post
Share on other sites

@ ScoobyDoo: Is Triluma fine for treatment of acne scars considering its for Melasma? Seems like a fairly harsh cream.

@em2009: Do you think using an acne topical after Accutane can actually cause acne to come back? I have a funny feeling about that.

Thanks to you both for your replies :)

Always open to other suggestions from other people about my concerns.

Share this post


Link to post
Share on other sites

Yes I think you should go on a topical like tazorac, or retina to maintain the clear skin. I do not think you should use BP unless you come to the point of breaking out and they are turning big and painful.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×